# SDR SIMA20140908004

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 33,104 hours, 29,244 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENG PPH WENT TO 0 & TURNED RED & BLINKED AT APPROX 120 IAS.  ABORTED TAKEOFF WT APPROX 41K LBS.  HAD CREW PERFORM HI POWER RUN.  ALL INDICATIONS NORMAL IAW RR MM 72-00-00.
